# SDR 9516029153

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND A CRACK IN THE LOWER FOOT FITTING FS 69 BETWEEN CENTER WING STRINGERS 11 AND 12.  REPLACED FITTING PER SRM 51-30-5.
